MathSciNet Relay Station
MathSciNet bibliographic data
MR628716 10L10 (10H15)
Leavitt, W. G.; Mullin, Albert A. Primes differing by a fixed integer. Math. Comp. 37 (1981), no. 156, 581–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement